# SDR 99ZZZM595

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE HYD CLAMP BRACKET CRACKED AT FALSE SPAR, RIB 6.  ALSO, HYD CLAMP LOOSE OUTBOARD OF RIB 6.  REPLACED ONE RIGHT WING TRAILING EDGE HYD CLAMP BRACKET (P/N HC932HO178-003) AT FALSE SPAR, RIB 6.  TIGHTENED BOLTS SECURING HYD CLAMP OUTBOARD OF RIB 6.  (M)
